| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
Pacing Problem (1439); Failure to Run on Battery (1466); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional procode = dro.Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device intermittently would not power up.Once the device did power up, the device displayed "system fault 36", "system fault 37", "defib disabled" and "pacer disabled" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The malfunction was duplicated and attributed to a faulty integrated circuit on the system board.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.